COMMON FIXED POINT THEOREMS OF CARISTI TYPE MAPPINGS WITH w-DISTANCE

Search this Article

Author(s)

    • OBAMA TOMOAKI
    • Interdisciplinary Graduate School of Science and Engineering, Shimane University
    • KUROIWA DAISHI
    • Interdisciplinary Faculty of Science and Engineering, Shimane University

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 72(1), 41-48, 2010-07-01

References:  7

Codes

  • NII Article ID (NAID)
    10026502006
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top